Motrin Children's Motrin Liquid Pain Relief Ibuprofen Tropical Punch Flavour

Ages 2-11 120 mL

$11.99

Motrin

Children's Motrin Liquid Pain Relief Ibuprofen Tropical Punch Flavour

Ages 2-11 120 mL
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 31.14ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;

$11.99

+
Max: 2
Description
When the little person in your life is hurting, relieve his or her pain or fever for up to eight hours with Children's MOTRIN® Suspension. Made for children ages 2 to 11, this liquid formula contains 100 milligrams of ibuprofen per 5-millilitre dose. It fights fever for up to eight hours while relieving pain caused by sore throat, earache, or toothache. It also helps relieve cold and cough symptoms. The liquid has a fruit flavour to encourage kids to take their medicine. This bottle contains 120 millilitres of Children's MOTRIN® Liquid Suspension and includes a dosage cup.   

Directions: Shake well before using.  Use enclosed dosage cup. If possible, dose according to body weight. Single dose may be repeated every 6 – 8 hours as needed.  Do not give more than 4 doses in 24 hours, unless directed by a doctor. Use the lowest effective dose for the shortest duration.   

Warning: Stomach bleeding warning: This product may cause stomach bleeding. Symptoms may include: feeling faint, vomiting blood, bloody or black stools. The chance of stomach bleeding is higher if your child: has had stomach ulcers or bleeding problems, takes a blood thinner or steroid drug, takes with other drugs containing an NSAID like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription anti-inflammatory drugs.

Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to ASA. Stop use and get medical help right away if your child has severe itching, hives, swelling of eyes and mouth, skin blisters/rash, difficulty breathing, shock.

Do not use if your child is: taking ibuprofen or ASA, allergic to ibuprofen, ASA, salicylates, NSAIDs, or any of the inactive ingredients in this product, right before or after heart surgery, in adults.

Caution: Ask a doctor or pharmacist before use if you have a child that has:  ulcers or stomach bleeding, high blood pressure, asthma, heart disease, diabetes, liver or kidney disease is under a doctor’s care for any other serious condition, takes any other medication especially daily low-dose ASA (81 to 325 mg), anticoagulants or corticosteroids, is dehydrated (significant fluid loss) due to continued vomiting, diarrhea or lack of fluid intake.
When using this product: take with food or milk if upset stomach occurs, the risk of heart attack or stroke may increase if your child uses more than directed or for longer than directed.

Stop use and ask a doctor if:  your child has signs of stomach bleeding (see Stomach bleeding warning above), pain gets worse or lasts for more than 5 days, fever gets worse or lasts for more than 3 days , any new symptoms occur.
Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away.
Other information:  Read peel back label for important information before use. Do not use if carton is open or if carton tape or bottle wrap is broken or missing.  Child resistant package.  Store at 15 to 30°C.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
Features
  • Fast relief of pain due to headache, sore throat, earache, toothache, immunization, colds & flu, body aches, sprains & strains
  • Contains 100 mg ibuprofen per 5 mL
  • Fights fever for up to 8 hours
  • For ages 2 to 11, or 24 to 95 lb
  • Fruit flavour
  • 120 mL bottle
Ingredients
Active ingredient (in each 5 mL) Purpose Ibuprofen 100 mg (NSAID)* ................... Pain reliever, Fever reducer *nonsteroidal anti-in?ammatory drug Inactive ingredients Acesulfame potassium, citric acid, D&C red no. 33, FD&C blue no. 1, FD&C red no. 40, flavour, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sucrose, xanthan gum.
Shipping & Returns
  • We are only able to ship this item to Canadian customers.
  • This item cannot be shipped to Quebec due to provincial pharmacy regulations.
Click here for more information
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 3.05ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;